# SDR CA100527006

- Difficulty date: May 25, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Bell 206L-1
- Aircraft time: 14,008 hours
- Engine: Allsn 250C30P
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Switch
- Part number: 2060636133
- Condition: Unserviceable
- Location: Low Fuel Warning
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

(CAN) NO LOW FUEL LEVEL WARNING.
